EconPapers    
Economics at your fingertips  
 

Multiobjective Programming Problems Under Generalized Convexity

Altannar Chinchuluun () and Panos M. Pardalos ()
Additional contact information
Altannar Chinchuluun: University of Florida
Panos M. Pardalos: University of Florida

A chapter in Models and Algorithms for Global Optimization, 2007, pp 3-20 from Springer

Abstract: Summary In this chapter, we consider optimality conditions and duality for some multiobjective programming problems with generalized convexity. In particularly, the general multiobjective programming, multiobjective fractional programming and multiobjective variational programming will be discussed.

Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-36721-7_1

Ordering information: This item can be ordered from
http://www.springer.com/9780387367217

DOI: 10.1007/978-0-387-36721-7_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-36721-7_1